# SDR REXA201101006

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7498B
- Aircraft time: 24,262 hours, 21,224 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLE IN F/O LIFE VEST.  REMOVED AND REPLACED CAPT LIFE VEST IAW AMM 25-61-00.
